Alert archive / California / Freeze Warnings in 2018

Freeze Warning 3, NWS Las Vegas, NV

December 28, 2018Inyo County, San Bernardino County, California

NWS Las Vegas, NV issued this freeze warning at Dec 28, 2018, 3:44 AM PST for Inyo County, San Bernardino County, California. It took effect at Dec 29, 2018, 2:00 AM PST. It was in force for 28 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 28, 2018, 3:44 AM PST (11:44 UTC)
In effect from
Dec 29, 2018, 2:00 AM PST
Expired
Dec 30, 2018, 6:11 AM PST
In force
28 hr
Issued by
NWS Las Vegas, NV

Counties Inyo County, CA, San Bernardino County, CA

The radar

The Edwards AFB radar (KEYX), 95 km from the middle of the area, began a volume at 11:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 11.7 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2018-12-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2018-12-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
2485 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

962 
WWUS75 KVEF 281144
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
344 AM PST Fri Dec 28 2018

CAZ522-524-282300-
/O.UPG.KVEF.FZ.A.0004.181229T1000Z-181230T1600Z/
/O.NEW.KVEF.FZ.W.0003.181229T1000Z-181230T1600Z/
Death Valley National Park-Eastern Mojave Desert-
Including Furnace Creek, Stovepipe Wells, Shoshone,
Baker, Mountain Pass, and Mitchell Caverns
344 AM PST Fri Dec 28 2018

...FREEZE WARNING IN EFFECT FROM 2 AM SATURDAY TO 8 AM PST
SUNDAY...

The National Weather Service in Las Vegas has issued a Freeze
Warning, which is in effect from 2 AM Saturday to 8 AM PST
Sunday. The Freeze Watch is no longer in effect. 

* TEMPERATURE...Low to mid 30s Saturday morning lowering to the 
  the upper 20s to lower 30s Sunday morning. 

* IMPACTS...Freezing temperatures can damage or kill sensitive 
  vegetation and damage unprotected outdoor plumbing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation. Bring pets indoors to protect them from the
cold. Steps should be taken to protect exposed outdoor water
pipes

&&

$$

NVZ021-282300-
/O.NEW.KVEF.LW.Y.0014.181228T1600Z-181229T2200Z/
/O.CON.KVEF.FZ.A.0004.181229T1000Z-181230T1600Z/
Lake Mead National Recreation Area-
Including Hoover Dam and Laughlin
344 AM PST Fri Dec 28 2018

...LAKE WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 2 PM
PST SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...

The National Weather Service in Las Vegas has issued a Lake Wind
Advisory, which is in effect from 8 AM this morning to 2 PM PST
Saturday. 

* TIMING...Winds will increase this morning and peak in the
  afternoon. The winds will diminish slightly overnight before
  increasing again Saturday.

* WINDS...North 20 to 25 mph with gusts up to 35 mph primarily on
  Lake Mohave today and again Saturday. 

* Temperature...30 to 40 degrees Saturday morning possibly
  lowering to the upper 20s to the middle 30s Sunday morning if
  the winds subside.
 
* IMPACTS...Strong winds will create dangerous boating conditions,
  especially on Lake Mohave today and Saturday. These winds will
  create very choppy waters and generate large waves which could
  capsize or swamp small craft. For your personal
  safety...operators of small craft are urged to postpone their
  outings until the winds subside.

  Freezing temperatures can damage or kill sensitive 
  vegetation and damage unprotected outdoor plumbing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.
Preparations should be made to protect exposed outdoor water
pipes.

A Lake Wind Advisory indicates that winds will cause rough chop
on area lakes. Small boats will be especially prone to capsizing.

&&

$$

AZZ036-282300-
/O.NEW.KVEF.LW.Y.0014.181228T1600Z-181229T2200Z/
Lake Mead National Recreation Area-
Including Bullhead City, Oatman, and Mohave Valley
444 AM MST Fri Dec 28 2018

...LAKE WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM
MST SATURDAY...

The National Weather Service in Las Vegas has issued a Lake Wind
Advisory, which is in effect from 9 AM this morning to 3 PM MST
Saturday. 

* TIMING...Winds will increase this morning and peak in the
  afternoon. The winds will diminish slightly overnight before
  increasing again Saturday.

* WINDS...North 20 to 25 mph with gusts up to 35 mph primarily on
  Lake Mohave today and again Saturday. 

* IMPACTS...Strong winds will create dangerous boating conditions,
  especially on Lake Mohave today and Saturday. These winds will
  create very choppy waters and generate large waves which could
  capsize or swamp small craft. For your personal
  safety...operators of small craft are urged to postpone their
  outings until the winds subside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lake Wind Advisory indicates that winds will cause rough chop
on area lakes. Small boats will be especially prone to capsizing.

&&

$$
5 follow-up statements
376 
WWUS75 KVEF 282229
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
229 PM PST Fri Dec 28 2018

NVZ021-291200-
/O.UPG.KVEF.FZ.A.0004.181229T1000Z-181230T1600Z/
/O.EXB.KVEF.FZ.W.0003.181230T1000Z-181230T1600Z/
/O.CON.KVEF.LW.Y.0014.000000T0000Z-181229T2200Z/
Lake Mead National Recreation Area-
Including Hoover Dam and Laughlin
229 PM PST Fri Dec 28 2018

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM PST SUNDAY...

The National Weather Service in Las Vegas has issued a Freeze
Warning, which is in effect from 2 AM to 8 AM PST Sunday. The
Freeze Watch is no longer in effect. 

* TIMING...Winds will continue through the afternoon then 
  diminish slightly overnight before increasing again Saturday. 

* WINDS...North 20 to 25 mph with gusts up to 35 mph primarily on
  Lake Mohave. 

* Temperature...In the upper 20s to the middle 30s Sunday morning.
  
* IMPACTS...Strong winds will create dangerous boating 
  conditions, especially on Lake Mohave today and Saturday. 
  These winds will create very choppy waters and generate large 
  waves which could capsize or swamp small craft. For your 
  personal safety...operators of small craft are urged to 
  postpone their outings until the winds subside. 

  Freezing temperatures can damage or kill sensitive vegetation 
  and damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation. Bring pets indoors to protect them from the
cold. Steps should be taken to protect exposed outdoor water
pipes

A Lake Wind Advisory indicates that winds will cause rough chop
on area lakes. Small boats will be especially prone to capsizing.

&&

$$

CAZ522-524-291200-
/O.CON.KVEF.FZ.W.0003.181229T1000Z-181230T1600Z/
Death Valley National Park-Eastern Mojave Desert-
Including Furnace Creek, Stovepipe Wells, Shoshone,
Baker, Mountain Pass, and Mitchell Caverns
229 PM PST Fri Dec 28 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM SATURDAY TO 8 AM
PST SUNDAY...

* TEMPERATURE...Low to mid 30s Saturday morning lowering to the 
  the upper 20s to lower 30s Sunday morning. 

* IMPACTS...Freezing temperatures can damage or kill sensitive 
  vegetation and damage unprotected outdoor plumbing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation. Bring pets indoors to protect them from the
cold. Steps should be taken to protect exposed outdoor water
pipes

&&

$$

AZZ036-291200-
/O.CON.KVEF.LW.Y.0014.000000T0000Z-181229T2200Z/
Lake Mead National Recreation Area-
Including Bullhead City, Oatman, and Mohave Valley
329 PM MST Fri Dec 28 2018

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MST SATURDAY...

* TIMING...Winds will continue through the afternoon then diminish
  slightly overnight before increasing again Saturday. 

* WINDS...North 20 to 25 mph with gusts up to 35 mph primarily on
  Lake Mohave. 

* IMPACTS...Strong winds will create dangerous boating 
  conditions, especially on Lake Mohave today and Saturday. 
  These winds will create very choppy waters and generate large 
  waves which could capsize or swamp small craft. For your 
  personal safety...operators of small craft are urged to 
  postpone their outings until the winds subside. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lake Wind Advisory indicates that winds will cause rough chop
on area lakes. Small boats will be especially prone to capsizing.

&&

$$
827 
WWUS75 KVEF 291130
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
330 AM PST Sat Dec 29 2018

NVZ021-292200-
/O.CON.KVEF.FZ.W.0003.181230T1000Z-181230T1600Z/
/O.CON.KVEF.LW.Y.0014.000000T0000Z-181229T2200Z/
Lake Mead National Recreation Area-
Including Hoover Dam and Laughlin
330 AM PST Sat Dec 29 2018

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...
...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM PST
SUNDAY...

* TIMING...Winds will continue this morning before starting to
  diminish this afternoon. 

* WINDS...North 20 to 25 mph with gusts up to 35 mph primarily 
  on Lake Mohave. 

* Temperature...In the upper 20s to the middle 30s Sunday 
  morning.

* IMPACTS...Strong winds will create dangerous boating 
  conditions, especially on Lake Mohave today and Saturday. 
  These winds will create very choppy waters and generate large 
  waves which could capsize or swamp small craft. For your 
  personal safety...operators of small craft are urged to 
  postpone their outings until the winds subside. 

* Freezing temperatures can damage or kill sensitive vegetation 
  and damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation. Bring pets indoors to protect them from the
cold. Steps should be taken to protect exposed outdoor water
pipes

A Lake Wind Advisory indicates that winds will cause rough chop
on area lakes. Small boats will be especially prone to capsizing.

&&

$$

CAZ522-524-292200-
/O.CON.KVEF.FZ.W.0003.000000T0000Z-181230T1600Z/
Death Valley National Park-Eastern Mojave Desert-
Including Furnace Creek, Stovepipe Wells, Shoshone,
Baker, Mountain Pass, and Mitchell Caverns
330 AM PST Sat Dec 29 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST SUNDAY...

* TEMPERATURE...Upper 20s to lower 30s Sunday morning.

* IMPACTS...Freezing temperatures can damage or kill sensitive 
  vegetation and damage unprotected outdoor plumbing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation. Bring pets indoors to protect them from the
cold. Steps should be taken to protect exposed outdoor water
pipes

&&

$$

AZZ036-292200-
/O.CON.KVEF.LW.Y.0014.000000T0000Z-181229T2200Z/
Lake Mead National Recreation Area-
Including Bullhead City, Oatman, and Mohave Valley
430 AM MST Sat Dec 29 2018

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON...

* TIMING...Winds will continue this morning before starting to 
  diminish this afternoon. 

* WINDS...North 20 to 25 mph with gusts up to 35 mph primarily 
  on Lake Mohave. 

* IMPACTS...Strong winds will create dangerous boating 
  conditions, especially on Lake Mohave today and Saturday. 
  These winds will create very choppy waters and generate large 
  waves which could capsize or swamp small craft. For your 
  personal safety...operators of small craft are urged to 
  postpone their outings until the winds subside. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lake Wind Advisory indicates that winds will cause rough chop
on area lakes. Small boats will be especially prone to capsizing.

&&

$$
661 
WWUS75 KVEF 292147
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
147 PM PST Sat Dec 29 2018

NVZ021-301000-
/O.CAN.KVEF.LW.Y.0014.000000T0000Z-181229T2200Z/
/O.CON.KVEF.FZ.W.0003.181230T1000Z-181230T1600Z/
Lake Mead National Recreation Area-
Including Hoover Dam and Laughlin
147 PM PST Sat Dec 29 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM PST
SUNDAY...
...LAKE WIND ADVISORY IS CANCELLED...

The National Weather Service in Las Vegas has cancelled the Lake
Wind Advisory. 

* Temperature...In the upper 20s to the middle 30s Sunday  
morning.

* IMPACTS...Freezing temperatures can damage or kill sensitive 
  vegetation and damage unprotected outdoor plumbing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation. Bring pets indoors to protect them from the
cold. Steps should be taken to protect exposed outdoor water
pipes

&&

$$

AZZ036-292300-
/O.CAN.KVEF.LW.Y.0014.000000T0000Z-181229T2200Z/
Lake Mead National Recreation Area-
Including Bullhead City, Oatman, and Mohave Valley
247 PM MST Sat Dec 29 2018

...LAKE WIND ADVISORY IS CANCELLED...

The National Weather Service in Las Vegas has cancelled the Lake
Wind Advisory. 

Winds have fallen below hazardous levels. 

$$

CAZ522-524-301000-
/O.CON.KVEF.FZ.W.0003.000000T0000Z-181230T1600Z/
Death Valley National Park-Eastern Mojave Desert-
Including Furnace Creek, Stovepipe Wells, Shoshone,
Baker, Mountain Pass, and Mitchell Caverns
147 PM PST Sat Dec 29 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST SUNDAY...

* TEMPERATURE...Upper 20s to lower 30s Sunday morning.

* IMPACTS...Freezing temperatures can damage or kill sensitive 
  vegetation and damage unprotected outdoor plumbing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation. Bring pets indoors to protect them from the
cold. Steps should be taken to protect exposed outdoor water
pipes

&&

$$
999 
WWUS75 KVEF 301000
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
200 AM PST Sun Dec 30 2018

CAZ522-524-301600-
/O.CON.KVEF.FZ.W.0003.000000T0000Z-181230T1600Z/
Death Valley National Park-Eastern Mojave Desert-
Including Furnace Creek, Stovepipe Wells, Shoshone,
Baker, Mountain Pass, and Mitchell Caverns
200 AM PST Sun Dec 30 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...

* TEMPERATURE...Upper 20s to lower 30s this morning.

* IMPACTS...Freezing temperatures can damage or kill sensitive 
  vegetation and damage unprotected outdoor plumbing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation. Bring pets indoors to protect them from the
cold. Steps should be taken to protect exposed outdoor water
pipes

&&

$$

NVZ021-301600-
/O.CON.KVEF.FZ.W.0003.000000T0000Z-181230T1600Z/
Lake Mead National Recreation Area-
Including Hoover Dam and Laughlin
200 AM PST Sun Dec 30 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...

* Temperature...In the upper 20s to the middle 30s this morning.

* IMPACTS...Freezing temperatures can damage or kill sensitive 
  vegetation and damage unprotected outdoor plumbing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation. Bring pets indoors to protect them from the
cold. Steps should be taken to protect exposed outdoor water
pipes

&&

$$
227 
WWUS75 KVEF 301411
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
611 AM PST Sun Dec 30 2018

CAZ522-524-NVZ021-301515-
/O.CAN.KVEF.FZ.W.0003.000000T0000Z-181230T1600Z/
Death Valley National Park-Eastern Mojave Desert-
Lake Mead National Recreation Area-
Including Furnace Creek, Stovepipe Wells, Shoshone,
Baker, Mountain Pass, Mitchell Caverns, Hoover Dam, and Laughlin
611 AM PST Sun Dec 30 2018

...FREEZE WARNING IS CANCELLED...

The National Weather Service in Las Vegas has cancelled the
Freeze Warning. 

Temperatures have remained warmer than forecast and are not
expected to reach freezing this morning. Therefore, the freeze
warning has been cancelled. 

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this freeze warning went out at Dec 28, 2:58 AM PST, 46 minutes earlier.

Area forecast discussion, Dec 28, 2:58 AM PST, 46 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
258 AM PST Fri Dec 28 2018

.SYNOPSIS...The southern Great Basin and Mojave Desert will remain
susceptible to storm systems dropping south out of western Canada as
2018 comes to an end. This will lead to cold temperatures and brisk
north winds at times heading into the New Year. There will be a
slight chance of snow showers in eastern Lincoln and northern Mohave
Counties this morning and again Sunday night and Monday.
&&

.SHORT TERM...through Sunday night.

A deep upper low is situated off to our east this morning. Surface
observations indicate light snow falling in Cedar City and Milford
UT with enhanced clouds moving southwest into Lincoln County.
Increased POPs across Lincoln County through this morning to account
for wrap around moisture with embedded light snow showers.
Otherwise, the rest of the region will be cold with brisk north
winds today. Region will continue to lie under a cold northerly flow
Saturday. Next deep trough digging south on Sunday will bring a
slight chance of snow showers to Lincoln County. That system will
likely usher in a reinforcing shot of cold air as 2018 comes to a
close.

Guidance indicates strongest north winds will be within the Colorado
River Valley, between Lake Mohave and the Mohave Valley today and
Saturday. Decided to issue a Lake Wind Advisory both days.

The persistent northerly winds make our Freeze Watch headline
slightly more complicated. Those north winds look to make freezing
temperatures along the Colorado River more difficult to reach. Due
to greater uncertainty in the occurrence have left the Colorado
River area as a watch. Away from the river where winds have a better
chance of diminishing tonight and Saturday morning upgraded that
section of the watch to a freeze warning.

.LONG TERM...Monday through Friday.

Ridging starts to dissipate as a digging trough sets up over the
western United States Monday morning. Models have fairly good
consensus on the timing and position of this system as it develops a
cut-off low and moves toward our area through the New Year. However,
there is considerable disagreement with regard to PoPs impacting our
CWA. Operational GFS keeps all precipitation east of our area, while
GFS Ensemble Mean and SREF models indicate the potential for
isolated shower activity in eastern portions of Lincoln and Mohave
counties. As a result, I have added slight PoPs to the forecast for
these areas Monday morning that will clear out after sunset.

The cold front associated with this system is expected to bring
windy conditions and this season's coldest temperatures for most
locations. Gusty north winds pick up along the Colorado River Valley
Tuesday, while Tuesday morning's forecast low for McCarran flirts
with freezing to ring in the New Year. Wednesday forward, ridging
builds back into the region, resulting in dry and warmer conditions.
Temperatures will be on the incline inching closer to seasonal
averages by the end of the work week.
&&

.AVIATION...Northwest winds expected to continue through the morning
before shifting more from the north-northeast, 10-40 degrees between
19z-21z. Sustained speeds expected to stay between 15-20 kts, gusts
generally 23-28 kts. Gusts look to subside early this evening with
sustained speeds staying around 12 kts overnight. SCT to BKN cloud
deck around 10 kft possible this morning with less cloud cover
expected this afternoon and tonight.

For the rest of southern Nevada, northwest Arizona and southeast
California...Gusty north winds expected to continue through the day,
strongest within the Colorado River at KIFP, where gusts 30-35 kts
possible. Gusts will subside a bit in the Colorado River Valley
tonight only to increase again Saturday morning. Isolated snow
showers possible in Lincoln County this morning, elsewhere dry with
SCT to BKN clouds 6-8 kft.
&&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.
&&

SHORT TERM/AVIATION...Pierce
LONG TERM...Varian

For more forecast information...see us on our webpage:

http://weather.gov/lasvegas or follow us on Facebook and Twitter

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 28, 3:44 AM PSTLake Wind AdvisoryVEF34 hr

Nearby

Freeze Warnings in California, 2018Freeze Warnings in Nevada, 2018Every freeze warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.